# SDR MWEA010507

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591014211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR JAMB WEBBING BETWEEN STATION 305 AND 377 HAS AREAS OF LIGHT CORROISON ON TOP SIDE FORM LONGERON 26 RIGHT TO 29 RIGHT.    REMOVED AND BLENDED CORROSION AND FORWARD CARGO DOOR JAMB WEB, LOCATED, DRILLED AND INSTALLED NEW DOOR JAMB WEB.
